# SDR ERKR200100097

- Difficulty date: April 26, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Part number: 65B041655
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT SIDE BETWEEN STA 1438 AND STA 1460 S-20L AND S-22L HAS CORROSION AT WINDOW FORGING LOWER AFT SIDE.  REMOVED WINDOW FORGING PER 747 SRM 51-30-05.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS PER 747 SRM 51-10-01.  REPLACED WINDOW FORGING PER 747 SRM 51-30-05.  ALODINED WINDOW FORGING PER 747 SRM 51-10-01 AND PRIMED PER 747 SOPM 20-41-02.
